BURTRUM C. SCHIELE, M.D.; DONALD GALLANT, M.D.; GEORGE SIMPSON, M.D.; ELMER A. GARDNER, M.D.; JONATHAN O. COLE, M.D.
Tardive dyskinesia, a syndrome characterized by rhythmical, involuntary movements of the tongue, face, mouth, or jaw, is a persistent neurological disorder associated with antipsychotic drug use. The syndrome may have to be distinguished from other drug-induced neurological disorders. Advice on management is offered.
BURTRUM C. SCHIELE, DONALD GALLANT, GEORGE SIMPSON, ELMER A. GARDNER, JONATHAN O. COLE. Tardive Dyskinesia: A Persistent Neurological Syndrome Associated with Antipsychotic Drug Use. Ann Intern Med. 1973;79:99–100. doi: 10.7326/0003-4819-79-1-99
Download citation file:
Published: Ann Intern Med. 1973;79(1):99-100.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use